MAUDE Adverse Event Report: CAREFUSION ALARIS SYRINGE MODULE SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS SYRINGE MODULE SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10798696
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
The customer reported that the tubing set leaked at the filter site shortly after being primed and hung on the patient.There was no patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report of a leak was not confirmed.Visual inspection showed no anomalies.Functional and pressure testing showed no anomalies.The root cause of the customer¿s report could not be determined.

Brand Name
ALARIS SYRINGE MODULE SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8062457
Report Number9616066-2018-02210
Device Sequence Number16508919
Product Code FPA
UDI-Device Identifier10885403234354
UDI-Public10885403234354
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10798696
Device Catalogue Number10798696
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/12/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,(2)8110, TD (B)(6) 2018; SYRINGE
Patient Age1 MO
Patient Weight2